# SDR DXTA2010031504027

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 10,316 hours, 8,471 cycles
- Engine: Pwa PW545A
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Part number: 38070
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

TWICE WHILE AT TAXI SPEED BRAKES WERE APPLIED AND NO BRAKING OF THE ACFT OCCURED. PEDALS HAD GOOD PRESSURE AND HARDER APPLICATION OF THE BRAKES RESULTED IN GOOD BRAKES. BOTH FAILURES LASTED LESS THAN ONE SECOND. BRAKES AND ANTISKID OPERATED NORMALLY ON LANDING.  LEG WAS FLOWN FROM THE RT SEAT.  INSPECTED ANTISKID SYS FOUND RT HUB CAP SPEED SENSOR DRIVE CLIP BROKEN.  REPLACED HUB CAP ASSY WITH NEW HUB CAP ASSY.  BLEAD BRAKES IAW MM 32-42-00 TAXI TESTED ACFT FROM PILOTS AND COPILOTS SIDE BRAKES OPS CHECK GOOD.  WORK DONE IAW MM 32-41-01.
